# SDR SWAA2022112970621

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET BROKEN BS867 LBL10 WL166 / [01] REMOVED DAMAGED ACB LAV TANK LOWER BULKHEAD BRACKET; BS867 LBL10; WL 166; LOCATED AND DRILLED; AND INSTALLED NEW BRACKET; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0-G-0; DWG 149A8104.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
